It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Meckman,

My son was on concerta and switched to Strattera, It takes several weeks for the body to adjust to strattera in his case. He has finally gotten over the sleepyness. If your son is experiencing his friends moving away from him you should be cognasant of tics that he may have started. My son started tics horribally bad with concerta. Many postings support that the concerta seems to bring them out. If he has any verbal tics this can be very irritating and would explain the friends moving away from him. If he has developed tics it's also important to know that no matter how hard he tries or how hard you try to stop them he can't do it other than stopping the med.

Lovemyboys

We did not have any problems switching meds from concerta to Strattera and made the switch virtually over night. I would cunsult with your doc on that though. The other thing to check with your child I am taking ADderal XR and it has been giving me dizzy sensation especially lying down and getting up. This sounds like a postural condition but upon stopping the med it went away. I am going to start it again only at 5 mg to see if I get the same side effect. I would be careful uping the dose and again bring these concerns to your doc.






All times are GMT -7. The time now is 06:24 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!